MAUDE Adverse Event Report: DEROYAL CIENTIFICA DE LATINOAMERICA S.R.L GENERAL PURPOSE PROBE, 400 SERIES 9 FR (+/-0.2); THERMOMETER, ELECTRONIC, CLINICAL

DEROYAL CIENTIFICA DE LATINOAMERICA S.R.L GENERAL PURPOSE PROBE, 400 SERIES 9 FR (+/-0.2); THERMOMETER, ELECTRONIC, CLINICAL
Model Number M1024229VY
Medical Device Problem Codes Incorrect Interpretation of Signal (1543); Increased Sensitivity (2535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/28/2023
Type of Reportable Event Malfunction
Event or Problem Description
A user facility reported "the temperature probe is not showing the right temperature and is very sensitive when moving the probe.".
 
Additional Manufacturer Narrative
A user facility reported, "temperature probe is not showing the right temperature and very sensitive when moving the probe." the sample was requested from vyaire, but it could not be returned.Because no sample could be returned, functional testing could not be performed on the defective sample.Deroyal industries reviewed 200 work orders, the failure modes and effects analysis (fmea), and the device history record and no issues were found.An inventory check was performed on 125 probes and all were found to be acceptable.(b)(4).Root cause: because a functional inspection could not be performed on the defective sample and no issues were identified in documentation on hand, no root cause can be determined.Corrective and preventive action: because no root cause could be determined, deroyal has not taken any corrective or preventive actions.Deroyal will continue to monitor for trends surrounding this item and issue.This investigation is complete at this time.No further information is available at this time.We will provide follow up report if more information becomes available.

Brand Name
GENERAL PURPOSE PROBE, 400 SERIES 9 FR (+/-0.2)
Common Device Name
THERMOMETER, ELECTRONIC, CLINICAL
Manufacturer (Section D)
DEROYAL CIENTIFICA DE LATINOAMERICA S.R.L
global park, p.o. box 180-3006
602 parkway,
la aurora, heredia 146
CS  146
Manufacturer (Section G)
DEROYAL CIENTIFICA DE LATINOAMERICA S.R.L
global park, p.o. box 180-3006
602 parkway,
la aurora, heredia 146
CS   146
Manufacturer Contact
reagan newman
200 debusk lane
powell, TN 37849
8653622106
MDR Report Key19950071
Report Number9613793-2023-00015
Device Sequence Number15694890
Product Code FLL
UDI-Device Identifier00749756984072
UDI-Public00749756984072
Combination Product (Y/N)N
Initial Reporter CountryNL
PMA/510(K) Number
K925791
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/25/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberM1024229VY
Device Lot Number58173385
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/28/2023
Initial Report FDA Received Date08/09/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown